Alert archive / Illinois / River Flood Warnings in 2018
River Flood Warning 32, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Sep 8, 2018, 10:31 AM CDT for Crawford County, Jasper County, Illinois. It took effect at Sep 9, 2018, 12:27 PM CDT. It was in force for .
The area
The outline as issued.
The facts
- Issued
- Sep 8, 2018, 10:31 AM CDT (15:31 UTC)
- In effect from
- Sep 9, 2018, 12:27 PM CDT
- Expired
- Sep 9, 2018, 4:09 AM CDT
- In force
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Moderate
Counties Crawford County, IL, Jasper County, IL
The radar
The Evansville,IN radar (KVWX), 79 km from the middle of the area, began a volume at 15:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Embarras River (IL) at Ste Marie (STMI2). The gauge peaked at 17.04 ft at Sep 9, 2018, 2:00 PM CDT.
- Action stage
- 17 ft
- Minor stage
- 19 ft
- Moderate stage
- 20 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03345500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
995
WGUS43 KILX 081531
FLWILX
Flood Warning
National Weather Service Lincoln IL
1031 AM CDT Sat Sep 8 2018
...The National Weather Service in Lincoln IL has issued a flood
warning for the following river in Illinois...
Embarras River at Ste. Marie affecting Crawford and Jasper Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC033-079-090529-
/O.NEW.KILX.FL.W.0032.180909T2000Z-180912T1100Z/
/STMI2.2.ER.180909T2000Z.180911T0000Z.180912T0500Z.NO/
1031 AM CDT Sat Sep 8 2018
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Embarras River at Ste. Marie.
* From Sunday afternoon until Wednesday morning.
* At 945 AM Saturday the stage was 7.1 feet.
* Flood stage is 19.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and
continue to rise to near 20.3 feet by Monday evening. The river
will fall below flood stage by early Wednesday morning.
* Impact...At 21.0 feet...Water overtops a few private levees in the
Ste. Marie area.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Sun Mon Tue
Embarras River
Ste. Marie 19 7.1 Sat 10 AM 16.8 20.1 20.1
&&
LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
3885 8801 3896 8815
$$
EJL2 follow-up statements
000
WGUS83 KILX 090053
FLSILX
Flood Statement
National Weather Service Lincoln IL
753 PM CDT Sat Sep 8 2018
...The Flood Warning continues for the following river in Illinois...
Embarras River at Ste. Marie affecting Crawford and Jasper Counties
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC033-079-091452-
/O.EXT.KILX.FL.W.0032.180909T1727Z-180911T0138Z/
/STMI2.2.ER.180909T1727Z.180910T0600Z.180910T1938Z.NO/
753 PM CDT Sat Sep 8 2018
The Flood Warning continues for
The Embarras River at Ste. Marie.
* From Sunday afternoon until Monday evening.
* At 745 PM Saturday the stage was 14.9 feet.
* Flood stage is 19.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and
continue to rise to near 20.1 feet by early Monday morning.The
river will fall below flood stage by Monday afternoon.
* Impact...At 21.0 feet...Water overtops a few private levees in the
Ste. Marie area.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Embarras River
Ste. Marie 19 14.9 Sat 8 PM 18.0 19.8 16.1
&&
LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
3885 8801 3896 8815
$$
ILC101-091452-
/O.EXT.KILX.FL.W.0030.000000T0000Z-180911T0834Z/
/LAWI2.2.ER.180909T0900Z.180910T0000Z.180911T0234Z.NO/
753 PM CDT Sat Sep 8 2018
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until late Monday night.
* At 645 PM Saturday the stage was 24.3 feet.
* Flood stage is 30.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow morning and
continue to rise to near 37.0 feet by tomorrow evening.The river
will fall below flood stage by Monday evening.
* Impact...At 37.0 feet...The road across Poteet Bridge floods. Some
houses are isolated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Embarras River
Lawrenceville 30 24.3 Sat 7 PM 31.3 34.7 29.0
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
jrp602
WGUS83 KILX 090909
FLSILX
Flood Statement
National Weather Service Lincoln IL
409 AM CDT Sun Sep 9 2018
...The Flood Warning is cancelled for the following river in
Illinois...
Embarras River at Ste. Marie affecting Crawford and Jasper Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are no
longer expected to reach flood stage.
Since flooding is no longer expected, this will be the last
statement for this flooding event.
ILC033-079-090939-
/O.CAN.KILX.FL.W.0032.000000T0000Z-180911T0138Z/
/STMI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
409 AM CDT Sun Sep 9 2018
The Flood Warning is cancelled for
The Embarras River at Ste. Marie.
* At 345 AM Sunday the stage was 16.4 feet.
* Flood stage is 19.0 feet.
* Forecast...The river will crest below flood stage at 18.2 feet
early tomorrow morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Embarras River
Ste. Marie 19 16.4 Sun 4 AM 18.2 16.7 12.1
&&
LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
3885 8801 3896 8815
$$
37What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Sep 8, 6:47 AM CDT, 3 hours 44 minutes earlier.
Area forecast discussion, Sep 8, 6:47 AM CDT, 3 hours 44 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 647 AM CDT Sat Sep 8 2018 .SHORT TERM...(Today and tonight) ISSUED AT 230 AM CDT Sat Sep 8 2018 Significant flash flood threat setting up across the I-70 corridor today. WPC Day1 excessive rainfall outlook will be upgraded to a high risk of flash flooding with the upcoming issuance. Tropical moisture ramping up over the southeast CWA, with precipitable water values around 2.1 inches on latest SPC mesoanalysis. Lawrenceville airport recently measured 1.76 inches in a 6-hour period, with guidance suggesting another 3-5 inches over the next 24 hours. Heaviest precip axis should be roughly along I-70, as the remnant circulation of Gordon lifts into southern Illinois today. Flash flood watch will continue in areas from about Beardstown-Bloomington southward, but will be dropped further north. By tonight, the precipitation will be diminishing across the Illinois River valley, but categorical PoP's will remain place over the eastern CWA. With the extensive rain and stiff northeast wind flow, high temperatures will generally be in the mid 60s, though the southeast CWA will hold around 70 degrees much of the day. .LONG TERM...(Sunday through Friday) ISSUED AT 230 AM CDT Sat Sep 8 2018 Remnant surface reflection of Gordon will reach Ohio Sunday afternoon, while the upper trough tries to close off a low over northern Indiana. Lingering showers will diminish from west to east during the day. Temperatures will be warmest west of the Illinois River, while the rain across the east keeps the mid 60s in place there. After that, a rather quiet period is on tap through the week, as high pressure moves into the Midwest and temperatures return to normal by Wednesday. && .AVIATION...(For the 12Z TAFS through 12Z Sunday morning) Issued at 647 AM CDT Sat Sep 8 2018 IFR cigs are predominant from around KSPI-KCMI southeastward, with a transition to MVFR and VFR cigs to the northwest this morning. This pattern is expected to change little over the upcoming 24 hours as remnants of former tropical storm Gordon move northeastward through southeast Illinois. Periodic rain showers will produce MVFR vsby at times, with isolated IFR vsby. Winds NE 12-16 kts with gusts 20-25 kts through this evening, then gusts decreasing overnight. && .ILX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Sunday morning for ILZ038-042>057- 061>063-066>068-071>073. && SHORT TERM...Geelhart LONG TERM...Geelhart AVIATION...37
Hazardous weather outlook, Sep 8, 4:43 AM CDT, 5 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 443 AM CDT Sat Sep 8 2018 ILZ038-042>057-061>063-066>068-071>073-091100- Cass-Champaign-Christian-Clark-Clay-Coles-Crawford-Cumberland- De Witt-Douglas-Edgar-Effingham-Jasper-Lawrence-Logan-Macon- McLean-Menard-Morgan-Moultrie-Piatt-Richland-Sangamon-Scott- Shelby-Vermilion- 443 AM CDT Sat Sep 8 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois, southeast Illinois and west central Illinois. .DAY ONE...TODAY AND TONIGHT... Periods of heavy rain and isolated thunderstorms will occur across the area through tonight. There is a high risk of flash flooding, especially in the vicinity of the I-70 corridor where an additional 4 to 6 inches of rainfall are expected. Significant rises on area rivers and streams will occur. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... Flooding is expected to develop on portions of the Little Wabash and Embarras Rivers as well as the Wabash River. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time. ILZ027>031-036-037-040-041-091100- Fulton-Knox-Marshall-Mason-Peoria-Schuyler-Stark-Tazewell- Woodford- 443 AM CDT Sat Sep 8 2018 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TODAY AND TONIGHT... Periods of heavy rain and isolated thunderstorms will occur across the area through tonight. Locally heavy rainfall and isolated flash flooding is possible. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... Minor to moderate flooding may develop on portions of the Illinois, Spoon, and La Moine Rivers over the next few days. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time. 37
In the hours before
Local storm report, Sep 8, 6:45 AM CDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
645 AM CDT SAT SEP 8 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 AM HEAVY RAIN BUFFALO 39.85N 89.41W
09/07/2018 M4.07 INCH SANGAMON IL CO-OP OBSERVER
24-HOUR TOTAL
&&
EJLLocal storm report, Sep 8, 7:36 AM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
736 AM CDT SAT SEP 8 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 AM FLOOD LAWRENCEVILLE 38.73N 87.69W
09/08/2018 LAWRENCE IL LAW ENFORCEMENT
FLOODING REPORTED AT THE INTERSECTION OF 4TH ST AND STATE
ST ON THE EAST SIDE OF LAWRENCEVILLE.
0728 AM FLOOD BRIDGEPORT 38.71N 87.76W
09/08/2018 LAWRENCE IL LAW ENFORCEMENT
FLOODING REPORTED ON BRIDGEPORT ROAD IN BRIDGEPORT.
&&
SHIMONLocal storm report, Sep 8, 7:59 AM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
759 AM CDT SAT SEP 8 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 PM HEAVY RAIN DECATUR 39.85N 88.93W
09/07/2018 M2.22 INCH MACON IL CO-OP OBSERVER
24-HOUR TOTAL
0100 AM HEAVY RAIN 2 SE DANVILLE 40.12N 87.59W
09/08/2018 M4.21 INCH VERMILION IL CO-OP OBSERVER
24-HOUR TOTAL
0100 AM HEAVY RAIN CAPITAL AIRPORT 39.84N 89.68W
09/08/2018 M2.72 INCH SANGAMON IL ASOS
24-HOUR TOTAL
0100 AM HEAVY RAIN 2 ENE LINCOLN 40.16N 89.33W
09/08/2018 M1.57 INCH LOGAN IL OFFICIAL NWS OBS
24-HOUR TOTAL
0100 AM HEAVY RAIN LAWRENCEVILLE AIRPORT 38.76N 87.61W
09/08/2018 M1.81 INCH LAWRENCE IL ASOS
24-HOUR TOTAL, MOSTLY IN THE LAST 6 HOURS.
0100 AM HEAVY RAIN DECATUR AIRPORT 39.83N 88.87W
09/08/2018 M3.06 INCH MACON IL ASOS
24-HOUR TOTAL
0545 AM HEAVY RAIN MOUNT PULASKI 40.01N 89.28W
09/08/2018 M3.73 INCH LOGAN IL CO-OP OBSERVER
24-HOUR TOTAL
0600 AM HEAVY RAIN 6 SSE CLAY CITY 38.61N 88.31W
09/08/2018 M4.82 INCH CLAY IL CO-OP OBSERVER
24-HOUR TOTAL
0600 AM HEAVY RAIN OGDEN 40.12N 87.96W
09/08/2018 M4.23 INCH CHAMPAIGN IL CO-OP OBSERVER
24-HOUR TOTAL
0645 AM HEAVY RAIN BUFFALO 39.85N 89.41W
09/08/2018 M4.07 INCH SANGAMON IL CO-OP OBSERVER
24-HOUR TOTAL
0728 AM FLOOD LAWRENCEVILLE 38.73N 87.69W
09/08/2018 LAWRENCE IL LAW ENFORCEMENT
FLOODING REPORTED AT THE INTERSECTION OF 4TH ST AND STATE
ST ON THE EAST SIDE OF LAWRENCEVILLE.
0728 AM FLOOD BRIDGEPORT 38.71N 87.76W
09/08/2018 LAWRENCE IL LAW ENFORCEMENT
FLOODING REPORTED ON BRIDGEPORT ROAD IN BRIDGEPORT.
&&
EJLLocal storm report, Sep 8, 9:21 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
921 AM CDT SAT SEP 8 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN JACKSONVILLE 39.73N 90.23W
09/08/2018 M2.42 INCH MORGAN IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN SHERMAN 39.89N 89.61W
09/08/2018 M4.11 INCH SANGAMON IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN 4 N SIDELL 39.97N 87.82W
09/08/2018 M2.25 INCH VERMILION IL CO-OP OBSERVER
0700 AM HEAVY RAIN TUSCOLA 39.80N 88.28W
09/08/2018 M2.18 INCH DOUGLAS IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN 2 WSW LAWRENCEVILLE 38.72N 87.72W
09/08/2018 M3.81 INCH LAWRENCE IL CO-OP OBSERVER
24-HOUR TOTAL
0600 AM HEAVY RAIN 2 S OLNEY 38.70N 88.09W
09/08/2018 M2.21 INCH RICHLAND IL CO-OP OBSERVER
24-HOUR TOTAL
&&
EJLLocal storm report, Sep 8, 9:24 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
924 AM CDT SAT SEP 8 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 PM HEAVY RAIN DECATUR 39.85N 88.93W
09/07/2018 M2.22 INCH MACON IL CO-OP OBSERVER
24-HOUR TOTAL
0100 AM HEAVY RAIN 2 ENE LINCOLN 40.16N 89.33W
09/08/2018 M1.57 INCH LOGAN IL OFFICIAL NWS OBS
24-HOUR TOTAL
0100 AM HEAVY RAIN DECATUR AIRPORT 39.83N 88.87W
09/08/2018 M3.06 INCH MACON IL ASOS
24-HOUR TOTAL
0100 AM HEAVY RAIN CAPITAL AIRPORT 39.84N 89.68W
09/08/2018 M2.72 INCH SANGAMON IL ASOS
24-HOUR TOTAL
0100 AM HEAVY RAIN 2 SE DANVILLE 40.12N 87.59W
09/08/2018 M4.21 INCH VERMILION IL CO-OP OBSERVER
24-HOUR TOTAL
0100 AM HEAVY RAIN LAWRENCEVILLE AIRPORT 38.76N 87.61W
09/08/2018 M1.81 INCH LAWRENCE IL ASOS
24-HOUR TOTAL, MOSTLY IN THE LAST 6 HOURS.
0545 AM HEAVY RAIN MOUNT PULASKI 40.01N 89.28W
09/08/2018 M3.73 INCH LOGAN IL CO-OP OBSERVER
24-HOUR TOTAL
0600 AM HEAVY RAIN 2 S OLNEY 38.70N 88.09W
09/08/2018 M2.21 INCH RICHLAND IL CO-OP OBSERVER
24-HOUR TOTAL
0600 AM HEAVY RAIN OGDEN 40.12N 87.96W
09/08/2018 M4.23 INCH CHAMPAIGN IL CO-OP OBSERVER
24-HOUR TOTAL
0600 AM HEAVY RAIN 6 SSE CLAY CITY 38.61N 88.31W
09/08/2018 M4.82 INCH CLAY IL CO-OP OBSERVER
24-HOUR TOTAL
0630 AM HEAVY RAIN 4 SW ATHENS 39.92N 89.78W
09/08/2018 M2.37 INCH MENARD IL CO-OP OBSERVER
24-HOUR TOTAL
0645 AM HEAVY RAIN BUFFALO 39.85N 89.41W
09/08/2018 M4.07 INCH SANGAMON IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN SHERMAN 39.89N 89.61W
09/08/2018 M4.11 INCH SANGAMON IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN 4 N SIDELL 39.97N 87.82W
09/08/2018 M2.25 INCH VERMILION IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN JACKSONVILLE 39.73N 90.23W
09/08/2018 M2.42 INCH MORGAN IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN 2 WSW LAWRENCEVILLE 38.72N 87.72W
09/08/2018 M3.81 INCH LAWRENCE IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN TUSCOLA 39.80N 88.28W
09/08/2018 M2.18 INCH DOUGLAS IL CO-OP OBSERVER
24-HOUR TOTAL
0728 AM FLOOD LAWRENCEVILLE 38.73N 87.69W
09/08/2018 LAWRENCE IL LAW ENFORCEMENT
FLOODING REPORTED AT THE INTERSECTION OF 4TH ST AND STATE
ST ON THE EAST SIDE OF LAWRENCEVILLE.
0728 AM FLOOD BRIDGEPORT 38.71N 87.76W
09/08/2018 LAWRENCE IL LAW ENFORCEMENT
FLOODING REPORTED ON BRIDGEPORT ROAD IN BRIDGEPORT.
&&
EJLLocal storm report, Sep 8, 10:20 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1020 AM CDT SAT SEP 8 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 4 SE CHAMPAIGN 40.07N 88.21W
09/08/2018 M3.19 INCH CHAMPAIGN IL COCORAHS
24-HOUR TOTAL
0700 AM HEAVY RAIN 1 S MAHOMET 40.18N 88.40W
09/08/2018 M3.06 INCH CHAMPAIGN IL COCORAHS
24-HOUR TOTAL
0700 AM HEAVY RAIN 1 SSE SAVOY 40.05N 88.25W
09/08/2018 M3.30 INCH CHAMPAIGN IL COCORAHS
24-HOUR TOTAL
0700 AM HEAVY RAIN 2 SE URBANA 40.09N 88.18W
09/08/2018 E3.33 INCH CHAMPAIGN IL COCORAHS
24-HOUR TOTAL
0700 AM HEAVY RAIN 2 ENE PHILO 40.01N 88.12W
09/08/2018 M3.51 INCH CHAMPAIGN IL COCORAHS
24-HOUR TOTAL
0700 AM HEAVY RAIN 4 ESE URBANA 40.09N 88.14W
09/08/2018 M3.87 INCH CHAMPAIGN IL COCORAHS
24-HOUR TOTAL
0700 AM HEAVY RAIN 1 N SIDNEY 40.04N 88.07W
09/08/2018 M3.03 INCH CHAMPAIGN IL COCORAHS
24-HOUR TOTAL
&&
EJLThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 2:16 AM CDT | Flash Flood Warning | ILX | Clay, Richland | 6 hr |
| Sep 8, 3:29 AM CDT | Flash Flood Warning | ILX | Jasper | 4 hr |
| Sep 8, 5:47 AM CDT | Flash Flood Warning | ILX | Clark, Crawford | 3 hr |
| Sep 8, 7:46 AM CDT | Areal Flood Advisory | ILX | Lawrence | 3 hr |
| Sep 8, 9:36 AM CDT | Areal Flood Warning | ILX | Clark, Clay, Crawford, Effingham, Jasper, Lawrence and 1 more | 9 hr |
| Sep 8, 1:40 PM CDT | Flash Flood Warning | ILX | Clay, Crawford, Jasper, Lawrence, Richland | 4 hr |
| Sep 8, 6:17 PM CDT | Areal Flood Warning | ILX | Clay, Crawford, Effingham, Jasper, Lawrence, Richland | 12 hr |
Nearby
River Flood Warnings in Illinois, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.